# SDR R61A201506130364

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 11,744 hours, 11,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT FLASHLIGHT BATTERIES WERE INOPERATIVE.  MAINTENANCE R & R COCKPIT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
